# SDR SWAA064541

- Difficulty date: November 25, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N695SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23506
- Aircraft time: 64,575 hours, 49,666 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AS154AONN0263T
- Condition: Leaking
- Location: Nlg W/W
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, DURING CLIMB NLG WOULD NOT RETRACT WHEN LANDING GEAR HANDLE LEVER RAISED TO THE UP POSITION.  REMOVED AND REPLACED NLG ACTUATOR DOWNLOCK LINE PER MM.
